# SDR DXTA2023071891210

- Difficulty date: July 17, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N366QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500268
- Aircraft time: 7,320 hours, 5,684 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: 0110110540
- Part serial: 2DC001536
- Condition: Defective
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COMM 1 FAILED WITH VERY DISTINCTIVE ELECTRICAL ODOR IN FLIGHT. EVERY TIME YOU PUSHED TO TALK A YELLOW X WOULD APPEAR OVER COMM 1 IN BOTH GTCS ALONG WITH ELECTRICAL  BURN SMELL. IT APPEARED THE SMELL ONLY HAPPENED WHEN YOU PRESSED PTT COMM 1.  COMM 2 WORKED NORMALLY. WE WERE ON APPROACH WHEN FAILURE OCCURRED SO WE LANDED IMMEDIATELY.  C0MPUE) WIT1T OPS CHECK AND VERIFIED YELLOW X ON COM 1. REMOVED MFD AND GIA1 ANO COULD SMELL THE BURNT SMELL. ON GIA. REMOVED AND REPLACED GIA 1 PER PHENOM 300 AMM 31-41·05. OPS CHECK GOOD AT THIS TIME. NO NORE ELECTIUCAL BURN SMELL. PRESENT AT THIS TIME.
